Open Access
July 2024 Flops and minimal models of generalized pairs
Priyankur Chaudhuri
Author Affiliations +
Osaka J. Math. 61(3): 369-380 (July 2024).


We show that given any two minimal models of a generalized lc pair, there exist small birational models which are connected by a sequence of symmetric flops. We also present some applications of this result.


I thank Omprokash Das for suggesting this problem, for many helpful conversations and for answering my questions. I am grateful to the anomymous referee for carefully reading the paper and making very helpful comments. Partial financial support was provided by the Department of Atomic Energy, India under project no. 12-R&D-TFR-5.01-0500 during this work.


Download Citation

Priyankur Chaudhuri. "Flops and minimal models of generalized pairs." Osaka J. Math. 61 (3) 369 - 380, July 2024.


Received: 4 January 2023; Revised: 7 June 2023; Published: July 2024
First available in Project Euclid: 27 June 2024

Primary: 14E30
Secondary: 14B05

Rights: Copyright © 2024 Osaka University and Osaka Metropolitan University, Departments of Mathematics

Vol.61 • No. 3 • July 2024
Back to Top